# SDR KCSA121004

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N790CK
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 97,317 hours, 15,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK SLIDE LIGHT INOPERATIVE.
